# SDR CA960502017

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

(CAN) COMPRESSOR STALL IN FLIGHT AT 60 PERCENT Q. BOTH UNITS WERE ON A 50 HOUR TBO EXTENSION FOR OVERHAUL. MO2 AND MO3 REPLACED, AIRCRAFT RETURNED TO SERVICE.
